# SDR UALA2011100305343

- Difficulty date: October 2, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 62,341 hours, 22,903 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT NOT ON WITH HANDLE ARMED.  VERIFIED GIRT BAR IS ENGAGED.  RELAMPED 2L SLIDE ARM LIGHT, OPS CHECKED NORMAL.
